Alert archive / Florida / Tornado Warnings in 2020

Tornado Warning 19, NWS Melbourne, FL

June 6, 2020Seminole County, Volusia County, Florida

NWS Melbourne, FL issued this tornado warning at Jun 6, 2020, 8:14 PM EDT for Seminole County, Volusia County, Florida. It was in force for 31 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 6, 2020, 8:14 PM EDT (00:14 UTC)
Expired
Jun 6, 2020, 8:45 PM EDT
In force
31 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

Counties Seminole County, FL, Volusia County, FL

The radar

The Melbourne radar (KMLB), 108 km from the middle of the area, began a volume at 00:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 6, 8:30 PM EDTTORNADO3 Ese Debary, FLTHE PUBLIC WITNESSED A TORNADO ON THE NORTH SHORE OF LAKE MONROE AS IT MOVED ONSHORE AND QUICKLY DISSIPATED. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 00:00Z, 0.2 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 00:00Z on 2020-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2089 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 00:00Z on 2020-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 118 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2089 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
640 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
118 m²/s²
0-3 km storm-relative helicity
193 m²/s²
Significant tornado parameter
0.9
Supercell composite
5.9

Open this sounding in Storm Lab

The text

As transmitted.

121 
WFUS52 KMLB 070014
TORMLB
FLC117-127-070045-
/O.NEW.KMLB.TO.W.0019.200607T0014Z-200607T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Melbourne FL
814 PM EDT Sat Jun 6 2020

The National Weather Service in Melbourne has issued a

* Tornado Warning for...
  Northwestern Seminole County in east central Florida...
  Central Volusia County in east central Florida...

* Until 845 PM EDT.
    
* At 813 PM EDT, a severe thunderstorm capable of producing a 
  tornado was located over Sanford, moving north at 15 mph. This 
  storm has a history of producing a tornado.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Deltona, Sanford, Lake Mary, Orange City and Lake Helen. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Melbourne.

&&

LAT...LON 2897 8115 2873 8123 2873 8136 2887 8137
      2888 8136 2889 8137 2889 8135 2892 8136
      2892 8135 2895 8135 2897 8136
TIME...MOT...LOC 0013Z 183DEG 15KT 2880 8131 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

Rodriguez
2 follow-up statements
406 
WWUS52 KMLB 070025
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
825 PM EDT Sat Jun 6 2020

FLC117-127-070045-
/O.CON.KMLB.TO.W.0019.000000T0000Z-200607T0045Z/
Seminole FL-Volusia FL-
825 PM EDT Sat Jun 6 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM EDT FOR
NORTHWESTERN SEMINOLE AND CENTRAL VOLUSIA COUNTIES...
    
At 824 PM EDT, a severe thunderstorm capable of producing a tornado 
was located over Lake Monroe, moving north at 15 mph. The storm will 
move north into the DeBary and Deltona areas shortly.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Deltona, Sanford, Lake Mary, Orange City and Lake Helen. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 2878 8121 2878 8136 2887 8137 2888 8136
      2889 8137 2889 8135 2892 8136 2892 8135
      2895 8135 2897 8136 2897 8115
TIME...MOT...LOC 0024Z 183DEG 15KT 2885 8131 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

Rodriguez
358 
WWUS52 KMLB 070031
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
831 PM EDT Sat Jun 6 2020

FLC117-070040-
/O.CAN.KMLB.TO.W.0019.000000T0000Z-200607T0045Z/
Seminole FL-
831 PM EDT Sat Jun 6 2020

...THE TORNADO WARNING FOR NORTHWESTERN SEMINOLE COUNTY IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled for 
Seminole County.

LAT...LON 2897 8115 2883 8120 2883 8132 2885 8134
      2885 8136 2886 8135 2889 8137 2889 8135
      2892 8136 2892 8135 2895 8135 2897 8136
TIME...MOT...LOC 0030Z 190DEG 19KT 2887 8128 

$$

FLC127-070045-
/O.CON.KMLB.TO.W.0019.000000T0000Z-200607T0045Z/
Volusia FL-
831 PM EDT Sat Jun 6 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM EDT FOR CENTRAL
VOLUSIA COUNTY...
    
At 830 PM EDT, a severe thunderstorm capable of producing a tornado
was located over DeBary, moving north at 20 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Deltona, Sanford, Orange City, Lake Helen and DeBary. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.

&&

LAT...LON 2897 8115 2883 8120 2883 8132 2885 8134
      2885 8136 2886 8135 2889 8137 2889 8135
      2892 8136 2892 8135 2895 8135 2897 8136
TIME...MOT...LOC 0030Z 190DEG 19KT 2887 8128 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

Rodriguez

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this tornado warning went out at Jun 6, 4:01 PM EDT, 4 hours 13 minutes earlier.

Area forecast discussion, Jun 6, 4:01 PM EDT, 4 hours 13 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
401 PM EDT Sat Jun 6 2020

.DISCUSSION...

...A Marginal Risk of Severe Weather Into This Evening with
Locally Heavy Rainfall Possible...
...A Flood Watch Remains In Effect Through Sunday Evening...

Through tonight...Embedded shortwaves and positive vorticity
advection in the flow aloft will provide the necessary lift to
keep rain chances high in our tropical-like airmass. Focus for
heaviest rainfall will continue to be across Osceola/Brevard
counties northward, and especially north Orlando where multiple
rounds of showers/storms will be possible the rest of this
afternoon and tonight. Locations that see these multiple rounds of
heavier showers and/or storms may see 2-3" of rain with locally
higher amounts possible. Rain chances continue 70-80% across these
areas.

The Treasure Coast counties have underperformed so far (which is a
good thing due to excessive rainfall over the past several days),
and the HRRR has been consistent in keeping the heavier precip to
the north the rest of today and tonight. However, scattered
showers and a couple of storms still expected to develop across
these areas, but PoPs have been lowered to 40-50% across these
areas.

A tornado or two also remain possible as storm-relative helicity
is progged to increase on the order of 150 m^2/s^2. The higher
threat appears to be west of I-95 across all of east central
Florida this afternoon and evening, and possibly into the early
overnight hours north of Orlando.

Overnight lows in the mid to upper 70s.

Sunday-Tuesday (previous)...Deep layer S-SW flow on the periphery
of T.S. "Cristobal" will will continue Sun, keeping the local air
mass nearly saturated (PWATs 2.0 to 2.2") with likely-categorical
POPS continuing. Showers/storms with torrential rainfall amounts
of 2-3" (locally higher) are likely. This will aggravate ongoing
inundation and standing water issues, especially in areas which
have already received copious rainfall since the last few days in
May. A Flood Watch will continue for most of ECFL through the
diurnal convective cycle Sun afternoon. Clouds-precip will hold
temps down in the L80s to around 85F. Mins generally in the L70s.

A meridionally-oriented mid level ridge will develop from the Ohio
Valley into Florida through Mon-Tue. While steering T.S. "Cristobal"
north toward a central Gulf coast landfall by Sun evening, it will
also cause the steering winds across Florida to collapse. While the
temporal distribution of showers and storms should return to a more
typical diurnal cycle, high PWAT air (2.0"-2.2" Mon, 1.8"-2.0" Tue)
will continue areawide. Likely (60-70) POPs continue for both days.
Given the dearth of steering flow, showers/storms will tend to rain
themselves out where they develop. This will remain problematic
(slightly moreso Monday, given deeper moisture) for areas where
heavy rain will have fallen through the weekend. Greater insolation
will translate into higher maxes (U80s-L90s), with mins remaining in
the L70s.

Wednesday-Saturday (previous)...Aforementioned mid level ridge
deforms between the short wave trough to its NW (which ejects
Cristobal's remnant low into the Great Lakes) and an amplifying
western Atlantic trough Wed-Thu. The ridge will tilt/shift NE and
then collapse as a trough develops over the eastern CONUS. NE mid
level flow will develop Wed, hen back to N and eventually W-NW
through the end of the week as the trough settles over the SE
CONUS.

At the surface, model guidance shows deep moisture getting shunted
westward for Wed-Thu as high pressure builds SW into Florida from
the Atlantic. This would both lower overall precip coverage while
shifting higher POPs into the western peninsula. By Fri-Sat, NW flow
from the developing upper trough will push a frontal trough and
deeper moisture back into FL, which would cause POPs to increase.

Max temps should shift to a little below climo Wed-Fri owing to
the shift to an onshore flow regime, then back to near normal Sat.

&&

.AVIATION...

Showers and scattered storms through the evening with highest
coverage NW of a KISM-KTIX line. General MVFR restrictions with
some IFR conditions in the heavier showers and storms. Lingering
showers will continue this evening and tonight with heavier
activity from MCO northward. Tomorrow, general SE flow through the
afternoon with scattered to numerous showers and storms for all
TAF sites. Guidance shows general MVFR CIGS through most of the
day tomorrow, but confidence is low at this time. Went with
SCT035-040 and BKN/OVC100-120 with VCSH across all sites for the
afternoon tomorrow.

&&

.MARINE...

Through tonight...High coverage of showers/storms still in the
forecast, especially north of Sebastian Inlet. Torrential
downpours and lightning will be the main storm hazards, but winds
gusts in excess of 34 kt as well as slight chance of a waterspout
remain possible.

Sunday-Wednesday (modified previous)...Decreasing seas on tap
Mon-Tue as persistent light-moderate SE flow of the past several
days veers to S-SW, then collapses. Should see an uptick in seas
late Wed-Wed night as the high building from the NE into Florida
causes onshore winds to freshen. 2-4ft seas Sun, subside to 1-3ft
Mon- Tue, then build back to 3-4ft Wednesday into Thursday.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  75  84  70  89 /  90  80  30  60
MCO  75  84  73  91 /  90  80  40  70
MLB  77  86  73  89 /  60  60  30  60
VRB  77  86  71  89 /  40  60  30  50
LEE  74  83  72  91 /  90  80  40  70
SFB  74  84  72  91 /  90  80  40  60
ORL  75  84  73  90 /  90  80  40  70
FPR  78  87  72  90 /  40  50  30  50

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch through Sunday evening for Indian River-Martin-
     Northern Brevard-Northern Lake-Okeechobee-Orange-Osceola-
     Seminole-Southern Brevard-Southern Lake-St. Lucie.

AM...None.
&&

SHORT TERM...Combs
LONG TERM....Rodriguez
AVIATION...Watson
Hazardous weather outlook, Jun 6, 10:58 AM EDT, 9 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Melbourne FL
1058 AM EDT Sat Jun 6 2020

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-070200-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia-
Northern Lake-Orange-Seminole-Southern Brevard-Osceola-
Indian River-Okeechobee-St. Lucie-Martin-Coastal Volusia-
Southern Lake-Northern Brevard-
1058 AM EDT Sat Jun 6 2020

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.FLOOD IMPACT...
Numerous showers and thunderstorms will develop again this
afternoon across the area, mostly along and north of a line from
Lake Okeechobee to Brevard County. New rainfall amounts of 1 to 2
inches are possible, with locally higher amounts of 3 to 5 inches
in stronger thunderstorms or areas under persistent rainfall.

Additional rainfall may cause continued flood concerns across
coastal Martin and Saint Lucie counties, where rain totals over
the last week have exceeded 12 inches. Inundation of neighborhood
streets is likely with continued road closures expected. Motorists
are reminded to never drive through a flooded roadway, regardless
of how deep you think the water may be.

.THUNDERSTORM IMPACT...
Isolated thunderstorms are possible today, with increasing coverage
this afternoon and decreasing in the evening. Storms will be
capable of producing localized gusty winds of 30 to 40 mph with
frequent lightning strikes, along with higher rainfall amounts. A
few funnel clouds could develop generating a brief weak tornado or
two this afternoon into tonight.

.MARINE THUNDERSTORM GUST IMPACT...
Isolated to scattered thunderstorms over the east central coastal
waters and inland lakes today will be capable of producing wind
gusts of 34 knots. Mariners should seek safe harbor when storms
threaten.

.WATERSPOUT IMPACT...
Conditions are favorable for the development of a few waterspouts
across the area this afternoon into tonight. These spouts could
develop over large inland lands, rivers, the coastal waterways,
and adjacent Atlantic waters.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
Scattered to numerous showers and isolated to scattered thunderstorms
are expected from Sun through and mid week. Deadly cloud to
ground lightning strikes, minor to moderate flooding from heavy
rainfall, and gusty winds will be the primary storm threats.

.SPOTTER INFORMATION STATEMENT...
Spotters are requested to monitor the weather and self activate
if needed. Please relay any information about observed severe
weather or flooding to the NWS while following all local, state
and CDC guidelines.

Rodriguez

In the hours before

Special weather statement, Jun 6, 7:14 PM EDT, 1 hour before
Special Weather Statement
National Weather Service Melbourne FL
714 PM EDT Sat Jun 6 2020

FLZ044-045-144-062345-
Northern Lake County-Orange-Southern Lake County-
714 PM EDT Sat Jun 6 2020

...STRONG THUNDERSTORMS WILL AFFECT SOUTHERN and CENTRAL LAKE AND
NORTHWESTERN ORANGE COUNTIES...

At 713 PM EDT, a strong thunderstorm was located over Ferndale,
moving north at 25 mph. Another storm was near Lake Louisa also
moving north.

Winds in excess of 40 mph and funnel clouds are possible with these
storms.

Locations impacted include...
Eustis, Tavares, Mount Dora, Groveland, Clermont and
Howey-In-the-hills.

Funnel clouds can occasionally touch down and produce brief small
tornadoes. Move indoors and stay away from windows.

LAT...LON 2841 8170 2842 8189 2893 8180 2889 8153
TIME...MOT...LOC 2313Z 190DEG 22KT 2865 8171

Kelly
Special weather statement, Jun 6, 7:16 PM EDT, 58 minutes before
Special Weather Statement
National Weather Service Melbourne FL
716 PM EDT Sat Jun 6 2020

FLZ045-046-062345-
Orange-Seminole-
716 PM EDT Sat Jun 6 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN SEMINOLE AND
CENTRAL ORANGE COUNTIES...

At 715 PM EDT, a strong thunderstorm was located over Pine Castle, or
over Orlando, moving north at 20 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Orlando, Altamonte Springs, Oviedo, Winter Springs and Winter Park.

Funnel clouds can occasionally touch down and produce brief small
tornadoes. Move indoors and stay away from windows.

Local atmospheric conditions are favorable for the possibility of
landspout formation. A landspout is a tornado of very short duration
and winds generally less than 60 mph which can cause minor damage
and injuries in its direct path. If this trend continues, a tornado
warning may be issued shortly. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

LAT...LON 2841 8130 2841 8145 2868 8146 2868 8120
TIME...MOT...LOC 2315Z 185DEG 16KT 2847 8136

Rodriguez
Special weather statement, Jun 6, 7:50 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Melbourne FL
750 PM EDT Sat Jun 6 2020

FLZ041-044-070030-
Northern Lake County-Inland Volusia-
750 PM EDT Sat Jun 6 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LAKE AND
NORTHWESTERN VOLUSIA COUNTIES...

At 748 PM EDT, strong thunderstorms were located near Orange City
and another near Eustis, moving north at 25 mph.

Winds in excess of 40 mph and funnel clouds are possible with these
storms.

Locations impacted include...
DeLand, Deleon Springs, Eustis, Mount Dora, Altoona and Orange City.

Torrential rainfall is also occurring with this storm and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Funnel clouds can occasionally touch down and produce brief small
tornadoes. Move indoors and stay away from windows.

LAT...LON 2926 8142 2926 8120 2886 8129 2885 8136
      2886 8135 2888 8136 2884 8140 2879 8171
      2896 8168 2896 8166 2905 8166 2906 8164
      2916 8164 2934 8161 2938 8145 2940 8143
      2940 8142
TIME...MOT...LOC 2348Z 189DEG 22KT 2897 8139

Kelly
Local storm report, Jun 6, 7:51 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Melbourne FL
751 PM EDT SAT JUN 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TORNADO          4 W AZALEA PARK         28.54N 81.35W
06/06/2020                   Orange             FL   BROADCAST MEDIA

            A TORNADO WAS OBSERVED VIA A LIVE CAMERA FROM A TV NEWS
            CHANNEL CROSSING THE 408 BETWEEN THE ORLANDO EXECUTIVE
            AIRPORT AND DOWNTOWN ORLANDO WITH POWER FLASHES. THE
            TORNADO WAS THEN OBSERVED DISSIPATING ONCE NORTH OF THE
            408.

&&

CL
Local storm report, Jun 6, 8:01 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Melbourne FL
801 PM EDT SAT JUN 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     FUNNEL CLOUD     2 N ALTAMONTE SPRINGS   28.69N 81.39W
06/06/2020                   Seminole           FL   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED A FUNNEL CLOUD IN THE AREA OF I4
            AND SR 434 AT 800PM.

&&

CL
Special weather statement, Jun 6, 8:04 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Melbourne FL
804 PM EDT Sat Jun 6 2020

FLZ044>046-053-144-070100-
Northern Lake County FL-Osceola FL-Orange FL-Seminole FL-
Southern Lake County FL-
804 PM EDT Sat Jun 6 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SEMINOLE...LAKE...
WESTERN ORANGE AND NORTHWESTERN OSCEOLA COUNTIES UNTIL 900 PM EDT...

At 803 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Dade City to near Winter Have. Movement
was northeast at 45 mph.

Wind gusts of 50 to 55 mph will be possible with these storms.

Locations impacted include...
Orlando, Kissimmee, Apopka, Altamonte Springs and Ocoee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

&&

LAT...LON 2896 8195 2896 8173 2864 8134 2805 8114
      2800 8142 2804 8146 2805 8146 2802 8138
      2808 8135 2809 8145 2814 8146 2814 8152
      2820 8152 2826 8156 2826 8166 2835 8166
      2835 8196
TIME...MOT...LOC 0003Z 209DEG 39KT 2840 8212 2809 8186

Rodriguez

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 8:01 PM EDTTornado WarningMLBLake, Volusia29 min
Jun 6, 8:04 PM EDTSpecial Weather StatementMLBLake, Orange56 min
Jun 6, 8:43 PM EDTTornado WarningMLBOrange17 min
Jun 6, 8:45 PM EDTSevere Thunderstorm WarningMLBVolusia60 min
Jun 6, 8:59 PM EDTTornado Warning Tornado observedMLBOrange, Seminole31 min
Jun 6, 9:14 PM EDTTornado WarningMLBLake31 min
Jun 6, 9:19 PM EDTSpecial Marine WarningMLB116 min
Jun 6, 9:26 PM EDTSpecial Weather StatementMLBOrange, Seminole, Volusia49 min
Jun 6, 11:14 PM EDTSpecial Marine WarningMLB91 min
Jun 7, 10:35 AM EDTSpecial Marine WarningMLB85 min
Jun 7, 3:08 PM EDTSpecial Weather StatementMLBLake37 min
Jun 7, 3:13 PM EDTTornado WarningMLBLake32 min
Jun 7, 3:44 PM EDTTornado WarningMLBLake31 min
Jun 7, 4:20 PM EDTAreal Flood AdvisoryMLBMartin55 min
Jun 7, 4:22 PM EDTSpecial Weather StatementMLBVolusia53 min
Jun 7, 4:53 PM EDTSpecial Marine WarningMLB67 min
Jun 7, 5:47 PM EDTSpecial Weather StatementMLBOsceola43 min
Jun 7, 6:15 PM EDTSpecial Weather StatementMLBOrange45 min
Jun 7, 6:32 PM EDTSpecial Weather StatementMLBLake43 min
Jun 7, 7:30 PM EDTSpecial Weather StatementMLBVolusia45 min
Jun 7, 7:40 PM EDTSpecial Weather StatementMLBSaint Lucie35 min
Jun 7, 7:43 PM EDTSpecial Marine WarningMLB47 min
Jun 7, 7:46 PM EDTSpecial Weather StatementMLBSeminole44 min

Nearby

Tornado Warnings in Florida, 2020Every tornado warning in 2020Tornadoes in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.